Toggle Main Menu Toggle Search

Open Access padlockePrints

Browsing publications by Dr Simon Hill.

Newcastle AuthorsTitleYearFull text
Dr Aidan King
Dr Simon Hill
Emeritus Professor Simon Thomas
Clinical features associated with ADB-BUTINACA exposure in patients attending emergency departments in England2022
Dr Simon Hill
Professor Simon Thomas
Detection of flubromazolam in patients with suspected non-medical drug use attending emergency departments in the United Kingdom2022
Dr Daniel Vidler
Clair Roper
Dr Simon Hill
Professor Simon Thomas
Acute toxicity from the synthetic cathinone N-ethylpentylone (ephylone) in the United Kingdom2021
Dr Simon Hill
Professor Stephen Rushton
Professor Simon Thomas
Effect of the UK Psychoactive Substances Act 2016 on episodes of toxicity related to new psychoactive substances as reported to the National Poisons Information Service. A time series analysis.2020
Dr Adam Potts
Dr Celine Cano
Professor Simon Thomas
Dr Simon Hill
Synthetic cannabinoid receptor agonists: classification and nomenclature2020
Dr Simon Hill
Dr Michael Dunn
Professor Simon Thomas
Acute toxicity following analytically confirmed use of the novel psychoactive substance (NPS) methiopropamine. A report from the Identification Of Novel psychoActive substances (IONA) study2019
Dr Simon Hill
Dr Michael Dunn
Dr Celine Cano
Dr Suzannah Harnor
Dr Ian Hardcastle
et al.
Human Toxicity Caused by Indole and Indazole Carboxylate Synthetic Cannabinoid Receptor Agonists: From Horizon Scanning to Notification2018
Dr Simon Hill
Patterns of Acute Toxicity Associated with New Psychoactive Substances2018
Dr Simon Hill
A systematic review of adverse events arising from the use of synthetic cannabinoids and their associated treatment2016
Professor Simon Thomas
Dr Michael Dunn
Dr Simon Hill
Analytically confirmed exposure to novel psychoactive substances in patients presenting to hospital with severe clinical toxicity in the United Kingdom. Results from the Identification Of Novel psychoActive substances (IONA) study2016
Dr Simon Hill
Dr Michael Dunn
Professor Peter Blain
Professor Simon Thomas
Clinical toxicity following analytically confirmed use of the synthetic cannabinoid receptor agonist MDMB-CHMICA. A report from the Identification Of Novel psychoActive substances (IONA) study2016
Dr Simon Hill
Professor Simon Thomas
Convulsions associated with analytically confirmed phenibut ingestion2016
Dr Simon Hill
Professor Simon Thomas
Drugs of abuse2016
Dr Simon Hill
Professor Simon Thomas
Epidemiology and clinical features of toxicity following recreational use of synthetic cannabinoid receptor agonists: a report from the United Kingdom National Poisons Information Service2016
Dr Simon Hill
Dr Michael Dunn
Professor Simon Thomas
Identification of novel psychoactive substances in biological samples from patients with severe clinical toxicity in the UK: preliminary results from the Identification Of Novel psychoActive substances (IONA) study2016
Dr Simon Hill
Professor Simon Thomas
Paediatric battery ingestion: the experience of the UK National Poisons Information Service (NPIS)2016
Dr Simon Hill
Professor Simon Thomas
Patterns of presentation and clinical toxicity after reported use of methiopropamine: a report from the UK National Poisons Information Service (NPIS)2016
Dr Michael Dunn
Dr Simon Hill
Professor Simon Thomas
Severe clinical toxicity following analytically confirmed use of the synthetic cannabinoid receptor agonist MDMB-CHMICA: a report from the Identification Of Novel psychoActive substance study (IONA)2016
Dr Simon Hill
Professor Simon Thomas
Toxicity following recreational use of synthetic cannabinoid receptor agonists and the impact of legal control measures: a report from the UK's National Poisons Information Service2016
Dr Simon Hill
Professor Simon Thomas
Toxicity of 2,4 dinitrophenol: impact of public health measures discouraging use on episodes of toxicity referred to the UK National Poisons Information Service2016
Dr Ruben Thanacoody
Dr Simon Hill
Professor Simon Thomas
Increasing frequency of severe clinical toxicity after use of 2,4-dinitrophenol in the UK: a report from the National Poisons Information Service2015
Dr Simon Hill
Professor Simon Thomas
Emeritus Professor Paul Flecknell
Dr Aurelie Thomas
Dr Christopher Morris
et al.
Rapid and equivalent systemic bioavailability of the antidotes HI-6 and dicobalt edetate via the intraosseous and intravenous routes2015
Dr Simon Hill
Professor Simon Thomas
Impact of changes in UK management advice for paracetamol overdose on the numbers of adult patients admitted and treated in Newcastle upon Tyne?2014
Dr Simon Hill
Judith Coulson
Professor Simon Thomas
Methoxetamine toxicity reported to the National Poisons Information Service: clinical characteristics and patterns of enquiries (including the period of the introduction of the UK's first Temporary Class Drug Order)2014
Dr Ruben Thanacoody
Dr Simon Hill
Professor Simon Thomas
Patterns of presentation and clinical features of toxicity after reported use of ([2-aminopropyl]-2,3-dihydrobenzofurans), the 'benzofuran' compounds. A report from the United Kingdom National Poisons Information Service2014
Dr Harry Thanacoody
Dr Simon Hill
Professor Simon Thomas
Patterns of presentation and clinical toxicity after reported use of alpha methyltryptamine in the United Kingdom. A report from the UK National Poisons Information Service2014
Dr Ruben Thanacoody
Dr Simon Hill
Professor Simon Thomas
Patterns of presentation and clinical toxicity after reported use of alpha methyltryptamine in the United Kingdom: A report from the UK National Poisons Information Service2014
Dr Ruben Thanacoody
Dr Simon Hill
Professor Simon Thomas
Severe toxicity after use of 2,4-dinitrophenol reported to the UK National Poisons Information Service2014
Dr Ruben Thanacoody
Dr Simon Hill
Professor Simon Thomas
Toxicity after reported use of "benzofury" compounds ([2-aminopropyl]-2,3-dihydrobenzofurans) compared with mephedrone: A report from the UK National Poisons Information Service2014
Dr Simon Hill
Professor Simon Thomas
Using poisons information service data to assess the acute harms associated with novel psychoactive substances2014
Dr Simon Hill
Professor Simon Thomas
Methoxetamine toxicity reported to the National Poisons Information Service: Clinical characteristics and the effect of the UK's first Temporary Class Drug Order2013
Dr Simon Hill
Dr Michael Dunn
Professor Peter Blain
Professor Simon Thomas
Severe clinical toxicity associated with analytically confirmed recreational use of 25Iā€“NBOMe: case series2013
Dr Simon Hill
Professor Simon Thomas
What's on the 'Spice' rack? Synthetic cannabinoid receptor agonist toxicity reported to the UK National Poisons Information Service2013
Dr Simon Hill
Professor Simon Thomas
Clinical toxicology of newer recreational drugs2011
Dr Simon Hill
Professor Simon Thomas
Characteristics and Management of Poisoning with Ethylene Glycol and Methanol in the United Kingdom2010
Dr Simon Hill
Professor Simon Thomas
Electrocardiographic effects of methylphenidate overdose2010
Dr Simon Hill
Professor Simon Thomas
Methylphenidate Toxicity: A Study of Dose Dependent Adverse Drug Effects Using Patients with Methylphenidate Overdose2010
Dr Simon Hill
Dr Robert Jefferson
Professor Simon Thomas
Neutropenia and Cardiac Enzyme Elevation Following Inhalational Aluminium Phosphide Exposure2010